# SDR UPS97822826

- Difficulty date: March 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N894UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46094
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Tie
- Part number: 37558271N
- Condition: Cracked
- Location: Bs 270
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-D, FS 270 BETWEEN STR 32R AND 33R SHEAR TIE IS CRACKED IN 2 PLACES.  REMOVED CRACKED FITTING AND INSTALLED NEW IAW SRM 53-20-0.
